CureZone   Log On   Join
Re: I Need advise!!
 
paintedfeet Views: 610
Published: 16 years ago
 
This is a reply to # 227,729

Re: I Need advise!!


Your digestive system can affect what your hormones are doing, i've heard of other women getting their period while on the Master-Cleanse or getting it earlier, and understand that it is something that happens sometimes. Maybe it's something your body is working through. If it's really heavy and lasts for more than a couple of days, i imagine you should be concerned, but otherwise it shouldn't be something to worry about.
Chamomille tea, or an herbal tea that alleviates menstrual discomfort might help (make sure thay are not caffeinated).
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.250 sec, (1)